On weak Chebyshev subspaces and Chebyshev approximation by their elements
Applicationes Mathematicae, Tome 16 (1977) no. 3, pp. 475-483
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_3_475_483,
author = {R. Smarzewski},
title = {On weak {Chebyshev} subspaces and {Chebyshev} approximation by their elements},
journal = {Applicationes Mathematicae},
pages = {475--483},
year = {1977},
volume = {16},
number = {3},
doi = {10.4064/am-16-3-475-483},
zbl = {0418.41021},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-3-475-483/}
}
TY - JOUR AU - R. Smarzewski TI - On weak Chebyshev subspaces and Chebyshev approximation by their elements JO - Applicationes Mathematicae PY - 1977 SP - 475 EP - 483 VL - 16 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-3-475-483/ DO - 10.4064/am-16-3-475-483 LA - en ID - 10_4064_am_16_3_475_483 ER -
R. Smarzewski. On weak Chebyshev subspaces and Chebyshev approximation by their elements. Applicationes Mathematicae, Tome 16 (1977) no. 3, pp. 475-483. doi: 10.4064/am-16-3-475-483
Cité par Sources :